# SDR AALA200820104

- Difficulty date: December 10, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 45,862 hours, 12,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Zone 100
- Part time: 45,862 hours, 12,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT, REPAIRED DENT IAW SRM 53-00-01-2R.
